LAN property for an ergodic diffusion with jumps
LAN property for an ergodic diffusion with jumps
Citació
- Kohatsu-Higa A, Nualart E, Tran NK. LAN property for an ergodic diffusion with jumps. Statistics. 2017;51(2): 419-54. DOI: 10.1080/02331888.2016.1239727
Enllaç permanent
Descripció
Resum
In this paper, we consider a multidimensional ergodic diffusion with jumps driven by a Brownian motion and a Poisson random measure associated with a compound Poisson process, whose drift coefficient depends on an unknown parameter. Considering the process discretely observed at high frequency, we derive the local asymptotic normality (LAN) property.